Could I Be Pregnant Even With A Crazy Cyle

2 Replies
queenshonda - June 21

I had the Depo shot in December, since then, my cycle has been absolutely crazy! In January, I had a 3 1/2 week period, none in February, a 3 week one in March. So that leads me up to April - I started on April 18th, and it seemed like I was about to stop after 7 days (normal length) but then I started over or something. I went like that for another week. It was like I started fresh again. Anyway - on May 18th, I started again. Then I only went for 7 days. Then I got another period on May 30th. Bare with me - I really have a point....Anyway - I only had a 3 or 4 period from May 30. Since then, I haven't started or anything. But I have been feeling nauseous, moody, I cried at the movies when I couldn't decide on which one, and I have pains in my lower abdomin - like pinchy kind of dull pains. I took a HPT, but it was negative. I had that cm that was sticky and there was A LOT of it (I know - TMI) - but it was like that 2 weeks this month...since, I have only had it lightly some of the time. Do you think I just tested too early? Could I be pregnant?

 

queenshonda - June 21

Rhonda - can you help me?

 

Rhonda - June 22

Queenshonda,I just read your post.Depo is not a good choice of birth control,it has so many bad side effects.Depo changes most womens period by being irregular and unpredictable bleeding,or spotting.Some women get a increase in flow while others have a decrease.And alot of woman stop bleeding altogether,after using it for a year.And dont get it back until after depo is stopped.Before i knew all of this i had one shot of depo,and that was enough for me.Mood swings and neausea and missed periods are side effects of the shot.And takes from 3-6 mos.to wear off.As far as getting pregnant,after the shot it usually takes anywhere from 9-12 mos,for you to gain your fertility back,sometimes it can take up to 18mos.They dont recommend you take the shot for more than two years,because all the side effects that come with it.like weight gain,anxiety,headaches,faintness,hot flashes,apet_te changes.stomach discomfort,and more.A very low percentage of women do get pregnant while on the shot,and it can cause an ectopic pregnancy,not saying all women will have an ectopic but it ups the chance.Do you know when you ovulated last?And when did you take a hpt?Have you seen a dr here recently?if not i think it would be a good idea,because if you are not pregnant and your bleeding is not due to the shot,you could have a thyroid problem,or something else going on.Hope all turns out well for you.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?